Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS La Crosse, WI

May 14, 2007Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 14, 2007, 11:10 PM CDT for Grant County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2007, 11:10 PM CDT (04:10 UTC)
Expired
May 14, 2007, 11:45 PM CDT
In force
35 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Grant County, WI

The radar

The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2338 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 150410
SVRARX
WIC043-150445-
/O.NEW.KARX.SV.W.0022.070515T0410Z-070515T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1110 PM CDT MON MAY 14 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 1145 PM CDT

* AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  NORTH ANDOVER...OR ABOUT 9 MILES NORTHEAST OF GUTTENBERG...AND
  MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLOOMINGTON AND PATCH GROVE AROUND 1110 PM...
  LANCASTER AND LANCASTER MUNICIPAL AIRPORT AROUND 1115 PM...
  FENNIMORE AND STITZER AROUND 1120 PM...
  ANNATON AND HIGHWAY 61 AND COUNTY T AROUND 1125 PM...
  HICKORY GROVE AND ARTHUR AROUND 1130 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE
6 follow-up statements
000 
WWUS53 KARX 150415
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1115 PM CDT MON MAY 14 2007

WIC043-150445-
/O.CON.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1115 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN GRANT COUNTY...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PORTERS BRIDGE...OR 8 MILES WEST OF LANCASTER...MOVING EAST AT
55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FENNIMORE AND STITZER AROUND 1120 PM...
  ANNATON AND HIGHWAY 61 AND COUNTY T AROUND 1125 PM...
  HICKORY GROVE AND ARTHUR AROUND 1130 PM...
  RED OAK RIDGE AND MONTFORT AROUND 1135 PM...

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$
000 
WWUS53 KARX 150422
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1122 PM CDT MON MAY 14 2007

WIC043-150445-
/O.CON.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1122 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN GRANT COUNTY...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KLONDYKE SECLUDED ACRES...OR NEAR LANCASTER...MOVING EAST AT 
55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICKORY GROVE AND ARTHUR AROUND 1130 PM...
  RED OAK RIDGE AND MONTFORT AROUND 1135 PM...

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE
000 
WWUS53 KARX 150426
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1126 PM CDT MON MAY 14 2007

WIC043-150445-
/O.CON.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1126 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN GRANT COUNTY...

AT 1122 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR STITZER...OR NEAR LANCASTER...MOVING EAST
AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED OAK RIDGE AND MONTFORT AROUND 1135 PM...

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE
000 
WWUS53 KARX 150430
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 PM CDT MON MAY 14 2007

WIC043-150445-
/O.CON.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1129 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN GRANT COUNTY...

AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR STITZER...OR 8 MILES NORTHEAST OF
LANCASTER...MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED OAK RIDGE AND MONTFORT AROUND 1135 PM...

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE
000 
WWUS53 KARX 150440
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 PM CDT MON MAY 14 2007

WIC043-150445-
/O.CON.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1139 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN GRANT COUNTY...

AT 1135 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PRESTON...OR 13 MILES NORTHEAST OF
LANCASTER...MOVING EAST AT 55 MPH.

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE
000 
WWUS53 KARX 150442
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1143 PM CDT MON MAY 14 2007

WIC043-150453-
/O.EXP.KARX.SV.W.0022.000000T0000Z-070515T0445Z/
GRANT WI-
1143 PM CDT MON MAY 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRANT COUNTY EXPIRES
AT 1145 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

LAT...LON 4292 9103 4275 9096 4276 9043 4319 9044

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:18 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 14, 9:18 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
918 PM CDT MON MAY 14 2007

.UPDATE...
STORMS THIS EVENING VERY FICKLE WITH DOWNBURST WINDS. TWO MAIN
EPISODES OF DOWNBURSTS...ONE IN THE LA CROSSE/ONALASKA VCTY WITH
SOME TREE/WAREHOUSE/POWER LINE DAMAGE. THE OTHER FROM A MORE
CONCENTRATED AND LONG-LIVED DOWNBURST FROM CRESCO THROUGH
KENDALVILLE INTO SPRING GROVE. TREE AND SHED DAMAGE ALONG THIS
LINE. WELL MIXED BOUNDARY LAYER WITH STEEP LOW/MID TROPOSPHERIC
LAPSE RATES SUPPORTED THESE EPISODES. ALL SEEMED TO MISS MEASURING
STATIONS...EXCEPT 54MPH GUST AT LSE AND 63MPH MEASURED GUST IN
SPRING GROVE.

STILL A DECENT LINE OF STORMS ALONG/JUST AHEAD OF SYNOPTIC COLD
FRONT. MLCAPE STILL HOLDING AROUND 1200 J/KG. STRONGEST STORMS IN
NERN IA...LIKELY SOME PEA HAIL AND WINDS TO 45 WITH THIS ACTIVITY.
COULD SEE SOME DECENT RAINS IN NERN IA UNTIL ACTIVITY SHOVES
SOUTHEAST AFTER MIDNIGHT. WILL CONTINUE TO MONITOR. PRELIMINARY
LIST OF STORM REPORTS HAS BEEN SENT.

BINAU

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT MON MAY 14 2007/

SHORT TERM...THROUGH THURSDAY

FORECAST CONCERNS ARE WITH THE RAIN CHANCES TONIGHT AND TUESDAY AND
THEN AGAIN FOR WEDNESDAY AFTERNOON.

SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE
SOUTHEAST OF KBJI IN NORTH CENTRAL MINNESOTA. COLD FRONT EXTENDED
SOUTHWEST FROM THE LOW INTO WESTERN KANSAS. REGIONAL RADARS SHOWING
A THIN LINE OF SHOWERS FROM CENTRAL MINNESOTA INTO SOUTH DAKOTA
BEHIND THE FRONT.

12Z MODELS ARE PRESENTING SIMILAR SOLUTIONS BUT THE NAM SHOWS
BETTER RUN TO RUN CONTINUITY THAN THE GFS AND HAS BETTER SUPPORT
FROM THE OTHER MODELS SO HAVE LEANED TOWARD THIS MODEL.

UPPER LEVEL TROUGH COMING ACROSS THE NORTHERN ROCKIES THIS AFTERNOON
WILL PROGRESS EASTWARD WITH A LEAD SHORT WAVE TROUGH EJECTING OUT
ACROSS THE GREAT LAKES REGION TONIGHT. THIS WILL PUSH THE COLD
FRONT INTO THE FORECAST AREA THIS EVENING. THE WHOLE SYSTEM HAS A
POSITIVE TILT LEADING TO THE BEST FORCING ARRIVING JUST BEHIND THE
SURFACE FRONT. THE BEST PV ADVECTION IN THE 500-300 MB LAYER WILL
COME ACROSS THE REGION LATE TONIGHT AND TUESDAY MORNING.
AGEOSTROPHIC MOTIONS FROM THE UPPER LEVEL JET WILL BE MAXIMIZED
LATE TONIGHT AND EARLY TUESDAY MORNING AS THE AREA COMES UNDER THE
ENTRANCE REGION OF THE JET. A BAND OF LOW LEVEL FRONTOGENESIS WILL
SET UP ACROSS THE REGION TONIGHT BEHIND THE FRONT IN THE 1000-850
MB LAYER. THE FORCING IS NOT ALL THAT STRONG SO SOMEWHAT CONCERNED
THAT THE ACTIVITY THAT DEVELOPS MAY END UP BEING MORE SCATTERED IN
NATURE...BUT HAVE MAINTAINED THE LIKELY POPS AS BOTH THE SPC WRF
AND ARW WRF FROM 00Z/13 SUPPORTED THE SOLUTIONS OF THE 12Z
OPERATIONAL RUNS. CAPE AXIS IS EXPECTED TO REMAIN ACROSS THE
FORECAST AREA THROUGH THE NIGHT WITH THE NAM SHOWING A NARROW RIBBON
OF UP TO 1000 J/KG STILL PRESENT ACROSS THE EAST AT 09Z. VERY
LITTLE CIN DEVELOPS OVERNIGHT SO STORMS HAVE THE POTENTIAL TO REMAIN
SURFACE BASED THROUGH THE NIGHT. THE BEST SHEAR IS IN THE 0-3 KM
LAYER BUT IS RATHER WEAK BETWEEN 20 AND 25 KNOTS FOR MUCH OF THE
NIGHT. HOWEVER...LATE TONIGHT...THE NAM SHOWS AROUND 40 KNOTS
DEVELOPING ACROSS THE FAR EASTERN SECTIONS. ANY SEVERE THREATS
SHOULD BE LARGE HAIL AND DAMAGING WINDS.

THE WHOLE SYSTEM SLOWS DOWN TUESDAY AS A PIECE OF ENERGY BREAKS OFF
OF THE HUDSON BAY UPPER LEVEL LOW AND DROPS INTO THE TROUGH AXIS. AS
A RESULT...THE UPPER LEVEL TROUGH AXIS STILL WILL NOT HAVE CLEARED
THE AREA BY 00Z WEDNESDAY. THERE IS STILL A BAND OF WEAK
FRONTOGENESIS OVER THE AREA IN THE 850-500 MB LAYER THROUGH THE DAY.
THE BEST FORCING AHEAD OF THE UPPER LEVEL TROUGH WILL BE LIMITED TO
THE EASTERN PART OF THE FORECAST AREA AND MAINTAINED THE LIKELY POPS
FOR TUESDAY MORNING FOR THE AREA EAST OF AN OELWEIN TO MAUSTON LINE.
COULD STILL BE SOME LINGERING SHOWERS DURING THE AFTERNOON OVER THIS
SAME AREA SO KEPT THE LOW CHANCE POPS GOING.

THE SHORT WAVE TROUGH THAT DROPS INTO THE LONG WAVE TROUGH WILL
FINALLY WORK ACROSS THE GREAT LAKES REGION WEDNESDAY. TEMPERATURES AT
500 MB ARE SHOWN BY THE NAM TO DROP TO -25C OR COLDER AS THE COLD
POOL ALOFT COMES ACROSS. THIS SETS UP LAPSE RATES OF 7 C/KM UP
THROUGH 500 MB FOR CENTRAL WISCONSIN AND FEEL THIS IS ENOUGH TO
SUPPORT THE POSSIBILITY OF SOME SHOWERS FOR THE NORTHEAST PART OF THE
STATE. THE NAM BUFKIT SOUNDING FOR KCWA EVEN SHOWS A LITTLE CAPE BUT
VALUES OF LESS THAN 100 J/KG. ONLY ADDED SHOWERS FOR NOW...BUT LATER
SHIFTS MAY HAVE TO ADD SOME ISOLATED THUNDER IF THE CAPE SIGNAL
REMAINS CONSISTENT.

LONG TERM...THURSDAY THROUGH MONDAY

LATEST SET OF MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT THROUGH
THE PERIOD. HIGH PRESSURE AT THE SURFACE EXPECTED TO BE OVER THE
AREA EARLY IN THE PERIOD AND THEN SHIFT SOUTHEAST. MODELS ALL SHOW A
BACK DOOR COLD FRONT COMING INTO THE AREA SATURDAY AND SATURDAY
NIGHT. THE CONCERN WITH THIS FRONT WILL BE HOW FAR SOUTH IT WILL
MAKE IT BEFORE RETURNING TO THE NORTH AS A WARM FRONT EARLY NEXT
WEEK. WITH ALL THE MODELS SHOWING THE FRONT APPROACHING THE AREA OR
BEING IN THE AREA BY SATURDAY...ADDED SOME LOW CHANCE POPS IN FOR
THIS PERIOD ACROSS THE NORTHERN PART OF THE FORECAST AREA. THE
ECMWF AND THE DGEX ARE SLOWER TO LIFT THE FRONT BACK NORTH THAN THE
OPERATIONAL RUN OF THE GFS. THESE MODELS WOULD SUGGEST THE FRONT
WILL NOT LIFT BACK NORTH UNTIL MONDAY ONCE THE NEXT SYSTEM
APPROACHING FROM THE WEST STARTS TO DEEPEN. WILL KEEP SOME LOW
CHANCE POPS GOING ACROSS THE NORTH IN THE EVENT THE FRONT DOES MAKE
IT AS FAR SOUTH AS THE ECMWF SHOWS. ALSO LOWERED SOME DAYTIME HIGHS
FOR THE UPCOMING WEEKEND ANTICIPATING THE FRONT WITH SOME CLOUDS TO
BE IN THE AREA.

ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ086-MNZ087-
     MNZ094-MNZ095.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ008-IAZ009-
     IAZ010-IAZ018-IAZ019-IAZ029.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

01/01
Hazardous weather outlook, May 14, 6:19 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
619 PM CDT MON MAY 14 2007

WIZ017-029-034-042>044-151100-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-
619 PM CDT MON MAY 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PASS THROUGH THE AREA THIS EVENING. A
COUPLE OF THESE THUNDERSTORMS MAY BECOME SEVERE THROUGH 10 PM...WITH
LARGE HAIL OR DAMAGING WIND...BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED. THUNDERSTORMS CHANCES WILL CONTINUE THROUGH THE REST OF
THE NIGHT...BUT THE SEVERE THREAT WILL DIMINISH WITH TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY. HOWEVER NONE OF THESE
THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE AGAIN
POSSIBLE SATURDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE IF ANY OF
THESE STORMS WILL BE SEVERE.

PATCHY FROST MAY OCCUR AS A RESULT OF HIGH PRESSURE BUILDING INTO
THE AREA WEDNESDAY NIGHT...AS LOW TEMPERATURES ARE EXPECTED TO DROP
INTO THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THIS EVENING.
HOWEVER...SPOTTER GROUPS AND COORDINATORS WILL NEED TO MONITOR
THUNDERSTORMS IN THE EVENING FOR THE NEED FOR A LOCALIZED
DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-151100-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND-
TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
619 PM CDT MON MAY 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST WISCONSIN

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PASS THROUGH THE AREA THIS EVENING. A
COUPLE OF THESE THUNDERSTORMS MAY BECOME SEVERE THROUGH MIDNIGHT...
WITH LARGE HAIL OR DAMAGING WIND...BUT WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED. THUNDERSTORMS CHANCES WILL CONTINUE THROUGH THE REST
OF THE NIGHT...BUT THE SEVERE THREAT WILL DIMINISH WITH TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING. HOWEVER NONE OF
THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE
AGAIN POSSIBLE SATURDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE IF
ANY OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THIS EVENING.
HOWEVER...SPOTTER GROUPS AND COORDINATORS WILL NEED TO MONITOR
THUNDERSTORMS IN THE EVENING FOR THE NEED FOR A LOCALIZED
DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

In the hours before

Local storm report, May 14, 8:16 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 SW DECORAH            43.30N 91.81W
05/14/2007                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREES SNAPPED OFF

&&

BINAU
Local storm report, May 14, 8:54 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     LA CROSSE               43.83N 91.23W
05/14/2007  M54.00 MPH       LA CROSSE          WI   ASOS

0645 PM     TSTM WND DMG     LA CROSSE               43.83N 91.23W
05/14/2007                   LA CROSSE          WI   BROADCAST MEDIA

            TREE BRANCHES DOWN. SEVERAL REPORTS OF POWER LINES DOWN
            THROUGHOUT THE CITY.

0645 PM     TSTM WND DMG     ONALASKA                43.89N 91.22W
05/14/2007                   LA CROSSE          WI   BROADCAST MEDIA

            ROOF BLOWN OFF A WAREHOUSE

0650 PM     TSTM WND DMG     CRESCO                  43.37N 92.12W
05/14/2007                   HOWARD             IA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE TOWN OF CRESCO

0650 PM     TSTM WND DMG     KENDALLVILLE            43.43N 92.03W
05/14/2007                   WINNESHIEK         IA   PUBLIC

            CATTLE SHED DOWN

0650 PM     HAIL             KENDALLVILLE            43.43N 92.03W
05/14/2007  E1.00 INCH       WINNESHIEK         IA   PUBLIC

0702 PM     TSTM WND DMG     3 S NEILLSVILLE         44.52N 90.59W
05/14/2007                   CLARK              WI   LAW ENFORCEMENT

            LARGE TREE DOWN OVER A ROAD

0714 PM     TSTM WND GST     3 SSW SPRING GROVE      43.52N 91.66W
05/14/2007  M63.00 MPH       HOUSTON            MN   TRAINED SPOTTER

            NO REPORT OF DAMAGE

0743 PM     TSTM WND GST     GENOA                   43.57N 91.23W
05/14/2007  M51.00 MPH       VERNON             WI   LAW ENFORCEMENT

0750 PM     TSTM WND DMG     1 SW DECORAH            43.30N 91.81W
05/14/2007                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREES SNAPPED OFF

&&

BINAU
Local storm report, May 14, 9:38 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CDT MON MAY 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     3 SW RENO               43.57N  91.32W
05/14/2007                   HOUSTON            MN   TRAINED SPOTTER

            TREE DOWN

&&

SEB
Local storm report, May 14, 10:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1055 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     STRAWBERRY POINT        42.68N 91.54W
05/14/2007  E60.00 MPH       CLAYTON            IA   PUBLIC

1035 PM     HAIL             STRAWBERRY POINT        42.68N 91.54W
05/14/2007  E0.75 INCH       CLAYTON            IA   PUBLIC

&&

BINAU
Local storm report, May 14, 10:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1057 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     ELKPORT                 42.74N 91.28W
05/14/2007  E65 MPH          CLAYTON            IA   PUBLIC

            DOWNED TREE LIMBS

&&

BINAU
Local storm report, May 14, 11:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1107 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     OSTERDOCK               42.73N 91.16W
05/14/2007  M67 MPH          CLAYTON            IA   PUBLIC

&&

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:17 PM CDTSevere Thunderstorm WarningARXClark28 min
May 14, 7:29 PM CDTSevere Thunderstorm WarningARXVernon46 min
May 14, 9:41 PM CDTSevere Thunderstorm WarningARXCrawford49 min
May 14, 10:50 PM CDTSevere Thunderstorm WarningARXGrant25 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.